10 Dec 2009
Corticosteroid eye drops (Lotemax) have been reported to cause elevated intraocular pressure.
For a list of lotemax side-effects see: http://www.drugs.com/sfx/lotemax-side-effects.html
- Lotemax Information for Consumers
- Lotemax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lotemax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I used lotemax one time last night before I went to bed. Will it be ok to wear my soft contacts this
... morning if I do not use the drops any more today
1 answer • 28 May 2010
I am a 46 y.o. female. Does Prozac raise blood pressure? Can I take Prozac with blood pressure medications? I take Hydrochorazide, Propanolol and ...
1 answer • 9 Dec 2010
My husband had glaucoma tube surg 7 weeks ago and the pressure has gone up in his eye. The doctor took him off the lotemax steroid drops 10 days ago ...
0 answers • 13 May 2011
I've been told by my opthamologist that I have had an allergic reaction to the preservative in lotemax. What is the preservative?
1 answer • 25 Dec 2012